Breast Cancer Question

8 medium

Change of hormone therapy

I just spoke with my oncologist today and he said he wanted me to try Fareston-which is is similar to Tamoxifen. It is supposed to have less side effects then Tamoxifen which I was on fro about 6 months and just felt bloated and crappy. I wanted to try something else...I have tried the post menapasual meds but the last one gave me bad stomach cramps and diarrhea for about 2 weeks. So now on to this one--just wondering if anyone has taken Fareston and how are you tolerating it?
Thanks… read more

posted 14 days ago
A MyBCTeam Member said:

I have been on tamoxifen for three years now! I also have pain but I am able to work and do stuff in the gym! I have not felt well for some time… read more

posted 11 days ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in
×

Welcome back!

Log in to gain access to the thousands of comments being shared on MyBCTeam.

log in
×